Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 39, NWS Quad Cities, IA

March 9, 2019Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Mar 9, 2019, 6:08 PM CST for Clark County, Missouri. It took effect at Mar 9, 2019, 7:28 PM CST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2019, 6:08 PM CST (00:08 UTC)
In effect from
Mar 9, 2019, 7:28 PM CST
Expired
Mar 10, 2019, 8:05 AM CDT
In force
12 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

County Clark County, MO

The radar

The Quad Cities radar (KDVN), 159 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River (IA/MO) at Wayland (WYLM7).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05495000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

503 
WGUS43 KDVN 100008
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
608 PM CST Sat Mar 9 2019

...The National Weather Service in Quad Cities has issued a Flood 
Warning for the following rivers in Missouri...

  Fox River at Wayland affecting Clark County

.Heavy rain and saturated soils have led to runoff leading
to flooding along the Fox River.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

MOC045-101207-
/O.NEW.KDVN.FL.W.0039.190310T0337Z-190311T0600Z/
/WYLM7.1.ER.190310T0337Z.190310T0600Z.190310T1200Z.NO/
608 PM CST Sat Mar 9 2019

...Flood Warning in effect until Sunday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Fox River at Wayland.
* Until Sunday morning.
* At  5:30 PM Saturday the stage was 14.1 feet and rising rapidly.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this evening and continue rising 
  to 15.5 feet Sunday morning. The river will fall below flood stage
  Sunday morning.
* Impact, At  15.0 feet, Water affects agricultural land on the south
  bank.

&&

LAT...LON 4060 9188 4035 9147 4031 9149 4052 9194


$$
3 follow-up statements
563 
WGUS83 KDVN 100129
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
729 PM CST Sat Mar 9 2019

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

MOC045-101729-
/O.EXT.KDVN.FL.W.0039.190310T0128Z-190311T0600Z/
/WYLM7.1.ER.190310T0100Z.190310T0600Z.190310T1200Z.NO/
729 PM CST Sat Mar 9 2019

...Flood Warning now in effect until Sunday morning...

The Flood Warning continues for
  The Fox River at Wayland.
* Until Sunday morning.
* At  6:30 PM Saturday the stage was 14.9 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this evening and continue rising 
  to 16.1 feet Sunday morning. The river will fall below flood stage
  Sunday morning.
* Impact, At  15.0 feet, Water affects agricultural land on the south
  bank.

&&

LAT...LON 4060 9188 4035 9147 4031 9149 4052 9194


$$
521 
WGUS83 KDVN 100314
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
914 PM CST Sat Mar 9 2019

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC057-087-111-101914-
/O.CON.KDVN.FL.W.0041.190310T0600Z-190313T0508Z/
/AGSI4.1.ER.190310T0600Z.190311T0600Z.190312T1108Z.NO/
914 PM CST Sat Mar 9 2019

...Flood Warning remains in effect until Tuesday morning...

The Flood Warning continues for
  The Skunk River at Augusta.
* Until Tuesday morning.
* At  8:30 PM Saturday the stage was 13.4 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Sunday morning and continue rising
  to 16.9 feet Monday morning. The river will fall below flood stage
  Tuesday morning.
* Impact, At  16.0 feet, Water floods some agricultural land near the
  river.

&&

LAT...LON 4095 9156 4074 9112 4066 9116 4082 9152
      4091 9163


$$

MOC045-101914-
/O.CON.KDVN.FL.W.0039.000000T0000Z-190311T0600Z/
/WYLM7.1.ER.190310T0040Z.190310T0600Z.190310T1200Z.NO/
914 PM CST Sat Mar 9 2019

...Flood Warning remains in effect until Sunday morning...

The Flood Warning continues for
  The Fox River at Wayland.
* Until Sunday morning.
* At  8:30 PM Saturday the stage was 15.8 feet and rising.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 16.1 feet Sunday morning. Fall below flood stage 
  Sunday morning.
* Impact, At  15.0 feet, Water affects agricultural land on the south
  bank.

&&

LAT...LON 4060 9188 4035 9147 4031 9149 4052 9194


$$

ILC073-161-195-101914-
/O.CON.KDVN.FL.W.0037.000000T0000Z-000000T0000Z/
/JOSI2.2.ER.190308T0645Z.190317T0000Z.000000T0000Z.NO/
914 PM CST Sat Mar 9 2019

...Flood Warning remains in effect until further notice...

The Flood Warning continues for
  The Rock River near Joslin.
* Until further notice.
* At  8:45 PM Saturday the stage was 13.2 feet and rising.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast, Rise to 16.3 feet Saturday evening.
* Impact, At  16.0 feet, Water affects much of Barstow Road between 
  Barstow and Osborn. Water also affects homes in Osborn.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-101914-
/O.EXT.KDVN.FL.W.0038.190312T0600Z-000000T0000Z/
/MLII2.2.ER.190312T0600Z.190316T1800Z.000000T0000Z.NO/
914 PM CST Sat Mar 9 2019

...Flood Warning now in effect until further notice...

The Flood Warning continues for
  The Rock River at Moline.
* Until further notice.
* At  8:30 PM Saturday the stage was 11.0 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Forecast, Rise above flood stage Tuesday morning and continue 
  rising to 13.8 feet Saturday.
* Impact, At  13.2 feet, Water affects 60th Street south of John 
  Deere Road in Moline and 75th Ave from Green Valley Park 48th St. 
  Water is on Canal Road in Big Island. Smith's Island is affected 
  by flood waters.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064


$$

ILC067-109-101914-
/O.EXT.KDVN.FL.W.0040.190310T0309Z-190313T1415Z/
/CLMI2.1.ER.190310T0233Z.190311T0000Z.190312T2015Z.NO/
914 PM CST Sat Mar 9 2019

...Flood Warning now in effect until Tuesday...

The Flood Warning continues for
  The La Moine River at Colmar.
* Until Tuesday.
* At  8:45 PM Saturday the stage was 20.1 feet and rising.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 21.5 feet Sunday evening. Fall below flood stage 
  Tuesday.
* Impact, At  20.0 feet, Water affects the lowest portions of Lambert
  Road and affects Lamar Road approximately 100 feet north of the 
  intersection with County Road 26.

&&

LAT...LON 4043 9093 4024 9074 4013 9066 4013 9072
      4041 9102


$$
088 
WGUS83 KDVN 101305
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
805 AM CDT Sun Mar 10 2019



River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

MOC045-101335-
/O.CAN.KDVN.FL.W.0039.000000T0000Z-190311T0600Z/
/WYLM7.1.ER.190310T0040Z.190310T0630Z.190310T1135Z.NO/
805 AM CDT Sun Mar 10 2019

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Fox River at Wayland.
* At  7:30 AM Sunday the stage was 14.4 feet and falling.
* Flood stage is 15.0 feet.
* Fell below flood stage at  6:35 AM Sunday.
* No flooding is occurring, and no flooding is forecast.
* Recent activity, The river has crested and is falling
  rapidly
* Forecast, Fall to 9.6 feet Monday morning.


&&

LAT...LON 4060 9188 4035 9147 4031 9149 4052 9194


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:33 PM CST, 35 minutes earlier.

Area forecast discussion, Mar 9, 5:33 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
533 PM CST Sat Mar 9 2019

...00z AVIATION UPDATE...

.SYNOPSIS...
Issued at 311 PM CST Sat Mar 9 2019

A strong, negatively tilted upper level shortwave was located over
north central MO into south central IA at 3 pm. At the surface, the
low was just north of Kansas City. An axis of strong 3 hour pressure
falls of 9 mb/3 hours was centered near Peoria, with a tight
pressure gradient around the entire system leading to strong gusty
winds. Area radars showed the dry slot lifting the initial axis of
warm advection rains north of I-80, while showers and thunderstorms,
some with small hail, were advancing through northeast Missouri,
southeast Iowa and west central Illinois, driven by steep mid level
lapse rates and strong mid and upper level forcing ahead of the
shortwave. As the low tracks east-northeast, the local area will
have showers and thunderstorms, then possible dense fog, followed by
strong winds in the cold air advection and pressure rises in its
wake.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 311 PM CST Sat Mar 9 2019

Bottom Line Up Front

Will be hoisting a wind advisory for all but the Highway 20 corridor
for tonight. The possibility does exist that the wind advisory may
have to be extended into Sunday.

Also, there has been some persistent dense fog to the north and
northeast near the main surface low. There may or may not be a need
for a headline regarding the fog this evening prior to the winds
coming up.

Tonight
Assessment...medium confidence on precipitation timing. High
confidence on the potential for high impact weather.

Based on pressure falls, the main low looks to pass between Cedar
Rapids and the Quad Cities.

As the low moves up through the area, the risk for thunderstorms
will dissipate during the evening. Also, there is a potential for
dense fog to develop near the low as it moves through the area.

Starting around mid-evening precipitation will end from south to
north and winds will increase. Based on winds across Kansas wind
gusts up to 45 mph are expected and a few gusts may reach 50 mph.

Some snow is possible prior to the rain ending in the highway 20
corridor. Amounts would be a dusting at best.

On Sunday, windy and dry conditions are expected as cold air moves
into the area. I cannot completely rule out the possibility of some
flurries occurring during the morning hours.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 311 PM CST Sat Mar 9 2019

Sunday night through Monday night
Assessment...high confidence

Quiet and dry conditions will be seen as high pressure quickly moves
through the Midwest. Temperatures will average below normal.

Tuesday
Assessment...low to medium confidence

The first part of a more significant storm system will move through
the area. There are differences between the models in regards to the
timing of this system. The ECMWF and CMC global bring the first part
in Tuesday afternoon while the GFS and FV3 bring the first part in
Tuesday morning.

As a result of these differences the model consensus has slight
chance to chance pops all day Tuesday. If the first part of the
storm system arrives Tuesday morning, precipitation will be in the
form of snow that changes to rain. If the system arrives in the
afternoon, precipitation will be in the form of all rain.

Tuesday night on...

Tuesday night through Thursday
Assessment...high confidence on a storm occurring. Low confidence
on the track and precipitation type.

Another significant storm system will affect the Midwest Tuesday
night through Wednesday night. All global models have the main
surface low passing through the western half of Iowa and moving into
Minnesota. Such a track would place the area in the warm sector with
precipitation having a high probability of being all rain. Warm air
being pulled north would also bring the risk of some thunderstorms
as well as temperatures averaging above normal.

However, there are some differences in timing with the storm system.

Right now the model consensus has likely to categorical pops Tuesday
night through Wednesday night. For Thursday the model consensus has
slight chance to likely pops with the highest pops over the
northwest third of the area.

The bulk of the rainfall looks to be centered around late Tuesday
night through Wednesday evening.

Thursday night through Friday night
Assessment...low confidence

A fairly strong upper level disturbance will move through the
Midwest. However, there are differences in the overall timing of the
disturbance moving through the Midwest. Colder air aloft will create
an unstable atmosphere and forcing acting upon the available
moisture should be enough to generate light precipitation across the
area.

The model consensus has slight chance to chance pops Thursday night
through Friday night for much of the area. Precipitation should be
mainly rain during the daytime but may mix with or change to all
snow at night.

Saturday
Assessment...medium confidence

The model consensus has dry conditions for the area as the next high
pressure starts moving through the Midwest. Temperatures will
average below normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 529 PM CST Sat Mar 9 2019

Strong area of low pressure moving from northern Missouri to central
Illinois will keep poor flying conditions in place for much of
this TAF period. Area of rain and snow currently impacting
KDBQ/KMLI/KBRL will move out of the area this evening, with dry
conditions expected by 10/02z. As the low moves by, there will be
the potential for some areas of fog as winds briefly diminish.
Current KCID ob is showing misty conditions with MVFR visibility,
so included a TEMPO group there through 10/02z. Any fog potential
will be short lived as west winds quickly pick up after the low
pressure passes, with gusts up to 30 kts at times. Conditions
will slowly improve across the area Sunday, with several models
hinting at VFR by 10/18z.

&&

.HYDROLOGY...
Issued at 1134 AM CST Sat Mar 9 2019

Forecasted rainfall still looks to average between 0.5 and 1.00
inch today into this evening. This rainfall falling over a
saturated and frozen ground will runoff fairly quickly into area
waterways. Additional runoff in the form of snow melt will also
occur while temperatures are above freezing.

Another storm system is forecast to affect the Midwest around the
middle of next week. Rainfall and temperatures above freezing
will result in another round of rises on area waterways that may
push additional rivers into flood.

Rock river:

The forecast rainfall and expected snow melt will now push the
Rock river into moderate flood. Additional rises are expected
with the next round of rain late next week that is expected to
push the river even higher.

The situation with the ice jams between Lyndon and Prophetstown
has not changed over the past 24 hours. Route 78 remains open but
water is at the edges of the pavement. Rainfall and temperatures
above freezing may cause water levels near the ice jams to
fluctuate rapidly.

Iowa river:

New flood watches were issued for the Marengo and Lone Tree areas.
The river will rise in response to the rain and snow melt that
occurs today but will remain below flood stage. The next round of
rain and snow melt next week will cause the river to rise again that
may push it above flood stage.

Pecatonica river:

A flood watch was issued for the Pecatonica area. The river will
rise in response to rain and snow melt today but is expected to
remain below flood stage. The next round of rain and snow melt
next week will cause the river to rise again that may push it into
flood.

Mississippi river:

A flood watch was issued for the Gregory Landing area. Two rounds
of rises will occur in response to rainfall and snow melt over the
next 7 days that may push the river into flood.

&&

.CLIMATE...
ISSUED AT 311 PM CST Sat Mar 9 2019

Week 2...March 17-23

Odds favor below normal temperatures and below normal
precipitation in this time frame. Below normal temps will help
ensure the snowpack in Minnesota/Wisconsin does not melt too quickly.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM CST this evening to 7 AM CDT Sunday for
     Benton-Cedar-Clinton-Jackson-Jones-Linn-Scott.

     Wind Advisory from 9 PM CST this evening to 7 AM CDT Sunday for
     Iowa-Johnson-Keokuk-Louisa-Muscatine-Washington.

     Wind Advisory until 7 AM CDT Sunday for Des Moines-Henry IA-
     Jefferson-Lee-Van Buren.

IL...Wind Advisory from 10 PM CST this evening to 7 AM CDT Sunday for
     Bureau-Carroll-Henry IL-Putnam-Rock Island-Whiteside.

     Wind Advisory from 9 PM CST this evening to 7 AM CDT Sunday for
     Mercer.

     Wind Advisory until 7 AM CDT Sunday for Hancock-Henderson-
     McDonough-Warren.

MO...Wind Advisory until 7 AM CDT Sunday for Clark-Scotland.

&&

SYNOPSIS...Sheets
SHORT TERM...08
LONG TERM...08
AVIATION...Speck
HYDROLOGY...08
CLIMATE...Wolf
Hazardous weather outlook, Mar 9, 7:50 AM CST, 10 hours 18 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Quad Cities IA IL
750 AM CST Sat Mar 9 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-101000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
750 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

A strong storm system will impact the region this weekend. Widespread
rain and a few embedded thunderstorms can be expected for much of
today and into this evening. Rain amounts of around one inch are
likely, which may bring significant rises to creeks, streams and
rivers. This may cause additional river flooding. Southeast winds
will also gust up to 35 mph today.

Strong west to northwest winds later tonight into Sunday may gust
up to 40 mph.

Portions of the Rock River is experiencing flooding. Please see
the latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Another potent storm system is expected Tuesday through Wednesday,
bringing strong winds and the potential for significant rain and
a few thunderstorms. This may cause additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight. However,
reports of rainfall amounts greater than an inch would be
appreciated.

...corrected spotter information statement wording...

Haase/14

In the hours before

Special weather statement, Mar 9, 2:43 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
243 PM CST SAT MAR 9 2019

ILC067-071-109-187-IAC057-087-101-111-177-MOC045-199-092130-
Hancock-Henderson-Warren-McDonough-Henry-Des Moines-Van
Buren-Jefferson-Lee-Scotland-Clark-
243 PM CST SAT MAR 9 2019

...THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL MOVING INTO NORTHEAST
MISSOURI...SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS...

At 240 PM CST, a complex of thunderstorms with heavy downpours and
pea sized hail was over northeast Missouri, far southeast Iowa and
west central Illinois moving to the northeast at 35 mph.

This area had widespread rain this morning, which lead to widespread
runoff from fields, standing water in ditches, and ponding water in
low lying areas due to the frozen ground. Any additional rainfall
may lead to minor flooding.

If you are driving and encounter a flooded roadway, Turn around,
don't drown. Most flood deaths occur in vehicles.

LAT...LON 4021 9151 4025 9150 4026 9195 4030 9195
      4030 9235 4060 9232 4060 9218 4094 9218
      4093 9044 4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 2031Z 208DEG 29KT 4050 9146

Sheets
Local storm report, Mar 9, 2:46 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             2 NE RUTLEDGE           40.33N 92.07W
03/09/2019  M0.25 INCH       SCOTLAND           MO   TRAINED SPOTTER

            LASTED 1.5 MINUTE.

&&
Special weather statement, Mar 9, 3:42 PM CST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
342 PM CST SAT MAR 9 2019

ILC067-071-109-131-187-IAC057-087-111-115-092315-
Hancock-Henderson-Warren-McDonough-Mercer-Henry-Des
Moines-Louisa-Lee-
342 PM CST SAT MAR 9 2019

...A LINE OF HEAVY RAIN WILL AFFECT NORTHEASTERN
HANCOCK...HENDERSON...WARREN...MCDONOUGH...MERCER... HENRY...DES
MOINES...LOUISA AND NORTHERN LEE COUNTIES UNTIL 515 PM CST...

At 341 PM CST, radar indicated a line of heavy rain were located
along a line extending from Abingdon to 6 miles west of Littleton.
Movement was northeast at 20 mph.

Minor flooding of area creeks and streams is possible.

Locations impacted include...
Galesburg, Burlington, Macomb, Fort Madison, Monmouth, Mount
Pleasant, Aledo, Carthage, Wapello, Columbus Junction, Oquawka,
Nauvoo, Bushnell, West Burlington, Burgess, New London, Mediapolis,
Colchester, La Harpe and Winfield.

Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.

LAT...LON 4077 9172 4103 9172 4116 9157 4116 9148
      4124 9148 4134 9137 4133 9043 4037 9045
      4028 9055 4028 9091 4024 9091
TIME...MOT...LOC 2141Z 216DEG 19KT 4107 9216 4022 9075

Gibbs
Special weather statement, Mar 9, 4:50 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Quad Cities IA IL
450 PM CST Sat Mar 9 2019

IAZ040>042-051>054-ILZ001-002-100400-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Jo Daviess-
Stephenson-
Including the cities of Independence, Manchester, Dubuque,
Vinton, Cedar Rapids, Anamosa, Maquoketa, Galena, and Freeport
450 PM CST Sat Mar 9 2019

...Moderate Snow and Falling Temperatures are Leading to Slick
Roads...

Rain and Snow will continue through the next hour or two
before changing over completely to snow. With heavy rain earlier
in the day, many roadways have standing water on them. As the low
passes, temperatures are expected to drop leading to the
development of black ice. Some roadways in Buchanan and Dubuque
counties have been reported to have slush or ice on them. This is
expected to be found through the area the rest of the area this
evening.

Black ice is nearly impossible to see and roadways may appear
wet. Please use extreme caution, especially on bridges, overpasses
and around curves. Allow plenty of stopping distance and avoid
braking suddenly.
Local storm report, Mar 9, 5:16 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       CARTHAGE                40.41N 91.13W
03/09/2019  M1.33 INCH       HANCOCK            IL   TRAINED SPOTTER

&&
Local storm report, Mar 9, 6:02 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HEAVY RAIN       BUSHNELL                40.56N 90.51W
03/09/2019  M1.56 INCH       MCDONOUGH          IL   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 12:00 PM CDTRiver Flood WarningDVNClark113 days

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.